Share This Article:

An Inequality for Second Order Differential Equation with Retarded Argument

Full-Text HTML Download Download as PDF (Size:152KB) PP. 243-244
DOI: 10.4236/apm.2011.14043    3,746 Downloads   8,681 Views   Citations
Author(s)    Leave a comment

ABSTRACT

Applications of differential equations with retarded argument can be encountered in the theory of automatic control, in the theory of self-oscillatory systems, in the study of problems connected with combustion in rocket engines, in a number of problems in economics, biophysics. The problems in this areas can be solved reducing differential equations with retarded argument. In this work an important inequality for second order differential equation with retarded argument is obtained.

Cite this paper

E. Şen, "An Inequality for Second Order Differential Equation with Retarded Argument," Advances in Pure Mathematics, Vol. 1 No. 4, 2011, pp. 243-244. doi: 10.4236/apm.2011.14043.

References

[1] E. A. Coddington and N. Levinson, “Theory of Ordinary Differential Equations,” McGraw-Hill, New York, 1955.
[2] S. B. Norkin, “Differential Equations of the Second Order with Retarded Argument,” AMS, Providence, 1972.

  
comments powered by Disqus

Copyright © 2017 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.